# SDR FDEA202407271160

- Difficulty date: July 27, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A5796030000351
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (30 MM) WAS FOUND AT RH WING CENTER FLAP RIB 12 AFT AREA OF TOP SURFACE   RIB FLANGE. ACCOMPLISHED THE FLANGE REPAIR AT RIB12, S-2.8~REAR SPAR AND EXTERNAL DOUBLER   REPAIR AT RIB11~12, S-2.1~REAR SPAR I.A.W FEDEX EA NO:T6-5750-T0380123 P1, SEQ NO:762,   TITLE:WINGS-FLIGHT SURFACES-RH CENTER FLAP-CRACKS IN UPPER FLANGES OF RIB 12 AND   27-ALI 575306-01-1A. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
